A weak stochastic integral in Banach space with application to a linear stochastic differential equation
Berman, Nadav; Root, William L.
Berman, Nadav; Root, William L.; (1983). "A weak stochastic integral in Banach space with application to a linear stochastic differential equation." Applied Mathematics & Optimization 10(1): 97-125. <http://hdl.handle.net/2027.42/48089>
AbstractCylindrical Wiener processes in real separable Banach spaces are defined, and an approximation theorem involving scalar Wiener processes is given for such processes. A weak stochastic integral for Banach spaces involving a cylindrical Wiener process as integrator and an operator-valued stochastic process as integrand is defined. Basic properties of this integral are stated and proved.
Springer-Verlag; Springer-Verlag New York Inc.
MetadataShow full item record
Accessibility: If you are unable to use this file in its current format, please select the Contact Us link and we can modify it to make it more accessible to you.